Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 6930385, 8 pages
https://doi.org/10.1155/2019/6930385
Research Article

The Partial Second Boundary Value Problem of an Anisotropic Parabolic Equation

School of Applied Mathematics, Xiamen University of Technology, Xiamen, Fujian 361024, China

Correspondence should be addressed to Huashui Zhan; moc.361@nahziuhsauh

Received 22 March 2019; Accepted 16 April 2019; Published 2 May 2019

Academic Editor: Maria Alessandra Ragusa

Copyright © 2019 Huashui Zhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Ružička, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Acerbi and G. Mingione, “Regularity results for stationary electro-rheological fluids,” Archive for Rational Mechanics and Analysis, vol. 164, no. 3, pp. 213–259, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Antontsev and S. Shmarev, “Anisotropic parabolic equations with variable nonlinearity,” Publicacions Matemàtiques, vol. 53, no. 2, pp. 355–399, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Antontsev and S. Shmarev, “Parabolic equations with double variable nonlinearities,” Mathematics and Computers in Simulation, vol. 81, no. 10, pp. 2018–2032, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Lian, W. Gao, H. Yuan, and C. Cao, “Existence of solutions to an initial Dirichlet problem of evolutional p(x)-Laplace equations,” Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, vol. 29, no. 3, pp. 377–399, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Akagi and K. Matsuura, “Nonlinear diffusion equations driven by the p(.)-Laplacian,” Nonlinear Differential Equations and Applications, vol. 20, no. 1, pp. 37–64, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Guo and W. Gao, “Finite-time blow-up and extinction rates of solutions to an initial Neumann problem involving the p(x,t)-Laplace operator and a non-local term,” Discrete and Continuous Dynamical Systems, vol. 36, no. 2, pp. 715–730, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Musielak, Orlicz Spaces and Modular Spaces, Springer-Verlag, Berlin, Germany, 1983.
  9. J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 591–597, 1959. View at Google Scholar · View at MathSciNet
  10. H. Nakano, Modular Semi-Ordered Spaces, Maruzen Co. Ltd., Tokyo, Japan, 1950. View at MathSciNet
  11. V. V. Zhikov, “On the density of smooth functions in Sobolev-Orlicz spaces,” Journal of Mathematical Sciences, vol. 132, no. 3, pp. 285–294, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. L. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar
  13. O. Kovácik and J. Rákosnk, “On spaces and ,” Czechoslovak Mathematical Journal, vol. 41, no. 116, pp. 592–618, 1991. View at Google Scholar · View at MathSciNet
  14. S. Gala, Q. Liu, and M. A. Ragusa, “A new regularity criterion for the nematic liquid crystal flows,” Applicable Analysis: An International Journal, vol. 91, no. 9, pp. 1741–1747, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Gala, Q. Liu, and M. A. Ragusa, “Logarithmically improved regularity criterion for the nematic liquid crystal flows in B∞,∞-1 space,” Computers and Mathematics with Applications, vol. 65, no. 11, pp. 1738–1745, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Gala and M. A. Ragusa, “A logarithmically improved regularity criterion for the 3D MHD equations in Morrey-Campanato space,” Applicable Analysis: An International Journal, vol. 2, no. 1, pp. 16–23, 2017. View at Google Scholar · View at MathSciNet
  17. F. Deringoz, V. S. Guliyev, and M. A. Ragusa, “Intrinsic square functions on vanishing generalized Orlicz-Morrey spaces,” Set-Valued and Variational Analysis, vol. 25, no. 4, pp. 807–828, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Gala, Z. Guo, and M. A. Ragusa, “A remark on the regularity criterion of Boussinesq equations with zero heat conductivity,” Applied Mathematics Letters, vol. 27, pp. 70–73, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. S. Tersenov, “The one dimensional parabolic p(x)-Laplace equation,” Nonlinear Differential Equations and Applications, vol. 23, no. 3, pp. 1–11, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. S. Tersenov and A. S. Tersenov, “Existence of lipschitz continuous solutions to the Cauchy-Dirichlet problem for anisotropic parabolic equations,” Journal of Functional Analysis, vol. 272, no. 10, pp. 3965–3986, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Aramaki, “Hölder continuity with exponent (1+α)/2 in the time variable for solutions of parabolic equations,” Electronic Journal of Differential Equations, vol. 96, pp. 1–6, 2015. View at Google Scholar · View at MathSciNet
  22. H. Zhan, “The stability of the anisotropic parabolic equation with the variable exponent,” Boundary Value Problems, vol. 2017, no. 134, pp. 1–14, 2017. View at Publisher · View at Google Scholar · View at Scopus
  23. H. Zhan and J. Wen, “Evolutionary p(x)-Laplacian equation free from the limitation of the boundary value,” Electronic Journal of Differential Equations, vol. 143, pp. 1–13, 2016. View at Google Scholar · View at MathSciNet
  24. H. Zhan and Z. Feng, “Solutions of evolutionary p(x)-Laplacian equation based on the weighted variable exponent space,” Zeitschrift für angewandte Mathematik und Physik, vol. 68, no. 134, pp. 1–17, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. A. Ragusa and A. Scapellato, “Mixed Morrey spaces and their applications to partial differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 151, pp. 51–65, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Scapellato, “New perspectives in the theory of some function spaces and their applications,” AIP Conference Proceedings 1978, vol. 1978, no. 1, Article ID 140002, 2018. View at Publisher · View at Google Scholar
  27. S. Antontsev and S. Shmarev, “Blow-up of solutions to parabolic equations with nonstandard growth conditions,” Journal of Computational and Applied Mathematics, vol. 234, no. 9, pp. 2633–2645, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. S. M. Khalkhali and A. Razani, “Multiple solutions for a quasilinear (p,q)-elliptic system,” Electronic Journal of Differential Equations, vol. 144, pp. 1–14, 2013. View at Google Scholar
  29. F. Behboudi and A. Razani, “Two weak solutions for a singular (p,q)-Laplacian problem,” Filomat, 2019. View at Google Scholar
  30. M. Makvand Chaharlang and A. Razani, “A fourth order singular elliptic problem involving p-biharmonic operator,” Taiwanese Journal of Mathematics, 2019. View at Google Scholar · View at MathSciNet
  31. O. A. Ladyzenskaja, V. A. Solonnikov, and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, vol. 23, Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1968. View at MathSciNet
  32. J. Wang, S. Chong, and W. Gao, “Eixstence of local solutions to a class of doubly degenerate parabolic equations,” Northeastern Mathematical Journal, vol. 23, no. 2, pp. 157–166, 2007. View at Google Scholar · View at MathSciNet
  33. C. K. Zhong, X. L. Fan, and W. Y. Chen, Nonlinear, Functional Analysis, Lanzhou University Press, Lanzhou, China, 1998.
  34. Z. Q. Wu, J. N. Zhao, J. X. Yin, and H. Li, Nonlinear Diffusion Equations, World Scientific Publishing, Singapore, 2001. View at MathSciNet
  35. R. Mahdavi Khanghahi and A. Razani, “Solutions for a singular elliptic problem involving the p(x)-laplacian,” Filomat, vol. 32, no. 14, pp. 4841–4850, 2018. View at Google Scholar · View at MathSciNet
  36. M. Makvand Chaharlang and A. Razani, “Existence of infinitely many solutions for a class of nonlocal problems with Dirichlet boundary condition,” Communications of the Korean Mathematical Society, vol. 34, no. 1, pp. 155–167, 2019. View at Google Scholar · View at MathSciNet
  37. M. Makvand Chaharlang and A. Razani, “Infinitely many solutions for a fourth order singular elliptic problem,” Filomat, vol. 32, no. 14, pp. 5003–5010, 2018. View at Google Scholar · View at MathSciNet
  38. A. Scapellato, “Homogeneous Herz spaces with variable exponents and regularity results,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 82, pp. 1–11, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  39. A. Scapellato, “Regularity of solutions to elliptic equations on Herz spaces with variable exponents,” Boundary Value Problems, vol. 2019, no. 2, 2019. View at Publisher · View at Google Scholar · View at MathSciNet